# SDR FDEA201809292744

- Difficulty date: September 29, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 72,706 hours, 23,728 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141N12043
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E&E BAY DOOR FRAME AT BS 231.25 BL0 GOUGED. BLENDED GOUGE IAW SRM 51-10-02. AFTER FURTHER EVALUATION FOUND DAMAGE TO BE OUT OF LIMITS IAW SRM 53-00-07-1A FIGURE 101 DETAIL II. CUT OUT AND REMOVED DAMAGED AREA IAW SRM 53-00-07-2R REPAIR 7. FABRICATED AND INSTALLED REPAIR ANGLE, FILLER, AND SHIELD IAW SRM 53-00-07-2R REPAIR 7.
